This image is not available for purchase in your country.

Pustular Rash induced by chemotherapy

Pustular Rash induced by chemotherapy

C012/4125

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DNA ILLUSTRATIONS / SCIENCE PHOTO LIBRARY DNA ILLUSTRATIONS / SCIENCE PHOTO LIBRARY

Caption

This illustrates cutaneous toxicities in the skin due to chemotherapy that target the epidermal growth factor receptors on basal keratinocytes in the epidermis of the skin. The drugs cause EGFR-mediated signalling (lower right) that induce growth arrest, apoptosis (cell death), decreasing cell migration, increasing cell attachment and differentiation, and stimulating inflammation, all lead to cutaneous papulopustular rash.

Release details

Model release not required. Property release not available.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}